# SDR DALA13012129009

- Difficulty date: February 23, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 50,584 hours, 39,965 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Limits
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, CABLE BLOCK FOUND OUT OF LIMITS ON TAILCONE.  R & R CLAMPS AND ADJUSTED CLEARANCE BETWEEN BLOCK AND CONDUIT IAW MM 53-53-00.
